# SDR DL73S060680

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 49,912 hours, 39,431 cycles
- Engine: Pwa JT8D15A
- Engine time: 54,783 hours, 42,938 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part serial: 709176
- Condition: Disconnected
- Location: Nr 2 Engine
- Part time: 54,783 hours, 42,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENGINE ADVANCED TO MAX FIREWALL THRUST BY ITSELF WHEN A CLIMB WAS BEGAN OUT OF FL280 TO FL 350 USING VERT SPD CLIMB MODE A/P WITH AUTOTHROTTLES ENGAGED.  ENG PEGGED AT RED LINE MAX INDS THERE WAS NO ENGINE RESPONSE TO THRUST LEVER MOVEMENT BY PILOT TO CLOSED.  RT ENG WAS SHUT DOWN IN FLT.  FOUND THROTTLE TELEFLEX CABLE DISCONNECTED FROM CROSSOVER SHAFT.  FOUND HARDWARE IN COWLING. 21896.  REPLACED NR 2 ENG   PER TRANSMITTAL 3T214AD.
